Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
162 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Angioedema of the gut

Premium Questions

Dr. Kaushal Bhavsar MD

I had two episodes (2 days apart) of angioedema two weeks ago-likely due to lisinopril (HBP med). I did go to ER and BP meds were changed. I continue to have a rather oversensitive system, I am finally ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.  Shafi Ullah Khan MD

2 days ago i was diagnosed with angioedema eyelids and lips were swollen. swelling gone but left with a pin sized small white raised dot on lip.. What is it? ... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Kaushal Bhavsar MD

I've been dealing with angioedema for six months now. I've tried everything. Doctor told me it's medication ( coversyl ) I stop it right away but nothing changed till now. I did all kind of tests. Even went ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr.    Risu MD

My 92 year old mother has pulmonary hypertension . The new drug her doctor wants can cause angioedema . What are the signs of angioedema & how can it be treated? ... View answer

Answered by : Dr. Risu ( Cardiologist)
Dr. Kathy Robinson MD

Dear doctor , my daughter's lips have suddenly swallowed up very badly . I gave her 2 tablets of 120 mg telefast a hour ago but still not getting better . What do you suggest ?? Is there a place I can send the photo of her... View answer

Answered by : Dr. Kathy Robinson ( General & Family Physician)

Public Forum Discussions

Dr. P. Mahesh MD

My case is the following:I am 20 years old,male I have been diagnosed with angioedema 3-4 months now. Before that i was ok,the only thing i changed in my lifestyle was a multivitamin i used ... View answer

Answered by : Dr. P. Mahesh ( General & Family Physician)
Dr. Hemant Patel MD

I have been diagnosed with angioedema - had to call for ambulance twice as it was so bad I couldn t walk or speak. they just ruled out TIAs - my question - although I have suffered with allergies all my ... View answer

Answered by : Dr. Hemant Patel ( General & Family Physician)
Dr. Michelle Gibson James MD

Hey, My friend has been diagnosed with angieodeama and has had a tattoo for over year. But tonight there seems to be itchy lumps appearing round the lettering of the tattoo. Just wondering if this is an allergic reaction... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. CH RANJITH KUMAR MD

Hi I am a 54 year old woman who has been talking lisinopril for approximately 10 years. I have been experiencing angioedema because of the medication. They have changed my blood pressure meds 15 days ago. I am ... View answer

Answered by : Dr. CH RANJITH KUMAR ( Emergency Medicine Specialist)
Dr.  Nupur K MD

Hi my name is Brandie I am a 30 year old female. I have been suffering with auto immune urticaria and angioedema for 6 months now. I have seen a lot of doctors and have had a lot of blood work done. They have ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)

Mobile Questions and Answers

Dr. Omprakash Ashokrao Deshmukh MD

May be angioedema, try cetrizine tab.

Dr. Prasad MD

Your query looks to be truncated. If you have a long query, please use the “Ask a Doctor” option.

Dr. Vaishalee Punj MD

It may be angioedema due to a medicine, etc. It may also be a granulomatous infiltration of the submucosa of the lower lip.